MathSciNet Relay Station
MathSciNet bibliographic data
MR1911248 (2003c:76076) 76L05 (35L65 35L67 76H05 76N10)
Chen, Shuxing; Xin, Zhouping; Yin, Huicheng Global shock waves for the supersonic flow past a perturbed cone. Comm. Math. Phys. 228 (2002), no. 1, 47–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement